skip to navigation skip to content

Department of Engineering's Training

Department of Engineering course timetable

Show:

Tue 21 Jan – Tue 4 Feb

Now Today

[ No events today ]

Wednesday 22 January

09:45
Planning your Personal Skills Development new [Full] 09:45 - 10:25 Institute for Manufacturing, Meeting Room 2

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

10:30
Planning your Personal Skills Development new [Full] 10:30 - 11:10 Institute for Manufacturing, Meeting Room 2

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

11:15
Planning your Personal Skills Development new [Full] 11:15 - 11:55 Institute for Manufacturing, Meeting Room 2

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

12:00
Planning your Personal Skills Development new [Full] 12:00 - 12:40 Institute for Manufacturing, Meeting Room 2

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

13:30
Planning your Personal Skills Development new [Full] 13:30 - 14:10 Institute for Manufacturing, Meeting Room 3

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

14:15
Planning your Personal Skills Development new [Full] 14:15 - 14:55 Institute for Manufacturing, Meeting Room 3

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

15:00
Planning your Personal Skills Development new [Full] 15:00 - 15:40 Institute for Manufacturing, Meeting Room 3

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

15:45
Planning your Personal Skills Development new [Full] 15:45 - 16:25 Institute for Manufacturing, Meeting Room 3

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

Friday 24 January

14:15
Managing your data (Engineering RDC Division A - Energy) Not bookable 14:15 - 15:15 Department of Engineering, Hopkinson West Meeting Room

An RDC session for 1st year PhD students (Division A-Energy), Department of Engineering.

Learn how and why to keep your information and data organised, stored and accessible by creating a Data Management Plan. The session will cover: What data are you using?, Creating vs reusing data, Storage, organisation and version control, Data safety and backing up, Sharing your data. Please bring a laptop or other web-enabled device with you to the session. Slides from the session will be made available on Moodle.

Monday 27 January

14:30
Managing your data (Engineering RDC Division B) new Not bookable 14:30 - 15:30 Electrical Engineering, Seminar Room

An RDC session for 1st year PhD students (Division B), Department of Engineering.

Learn how and why to keep your information and data organised, stored and accessible by creating a Data Management Plan. The session will cover: What data are you using?, Creating vs reusing data, Storage, organisation and version control, Data safety and backing up, Sharing your data. Please bring a laptop or other web-enabled device with you to the session. Slides from the session will be made available on Moodle.

Tuesday 28 January

15:00
Conference poster design (Engineering RDC Division C) Not bookable 15:00 - 16:00 Department of Engineering, Oatley Meeting Room 1 (Seminar Room)

An RDC session for 1st year PhD students (Division C), Department of Engineering.

Find out how to create eye-catching and effective conference posters to illustrate your research. This session will cover: Why conference posters?, Design principles, Readability and layout, Planning and editing your poster. Please bring paper and pen/pencil with you to the session. Slides from the session will be made available on Moodle.

Participants should prepare a brief (1-2 sentence) summary of their research, for use in poster activities.

Wednesday 29 January

12:00
Research Support Showcase new [Places] 12:00 - 13:00 Department of Engineering, Library

Do you have questions about your Symplectic Elements account? Need an ORCID or want to find out how to get the most out of using one? Want advice about your Data Management Plan or thorny copyright issue? Or perhaps you require a data storage solution? For all these issues and more, come along to one of our Research Support Showcase events! With representatives from across the Department and the University, including X5 and Cambridge Enterprise, these events are designed for anyone working in research, including administrative staff, to drop in with any queries at any point during the two hour period. Please sign up for catering purposes as lunch will be provided. We look forward to seeing you there!

Thursday 30 January

10:00
Engaging with your reading (Engineering FIBE2 CDT) Not bookable 10:00 - 11:00 Department of Engineering, James Dyson Building, Teaching Room

A training session for FIBE2 CDT students in the Department of Engineering.Explore strategies to help you get the most out of your academic reading. This session will cover: Reading academic works, Pre-reading, Structural reading strategies, Active reading, Note-taking.

Please bring a laptop or other web-enabled device to the session with you. Slides from the session will be made available on Moodle.

Friday 31 January

14:15
Time Management (Engineering RDC Division A - Energy) Not bookable 14:15 - 15:15 Department of Engineering, Hopkinson West Meeting Room

An RDC session for 1st year PhD students (Division A-Energy), Department of Engineering.

Develop your organisation and prioritisation skills and discover tools to manage your time effectively. This session will cover: Being SMART with your time, Prioritisation techniques, Tips and Tools for managing your time.

Managing your data (Engineering RDC Division A - Fluid) Not bookable 14:15 - 15:15 Department of Engineering, James Dyson Building, 2nd Floor, Meeting Room 18

An RDC session for 1st year PhD students (Division A-Fluid), Department of Engineering.

Learn how and why to keep your information and data organised, stored and accessible by creating a Data Management Plan. The session will cover: What data are you using?, Creating vs reusing data, Storage, organisation and version control, Data safety and backing up, Sharing your data. Please bring a laptop or other web-enabled device with you to the session. Slides from the session will be made available on Moodle.

Monday 3 February

13:00
Referencing (Engineering) [Places] 13:00 - 14:00 Department of Engineering, Library, North Room

A referencing session for Undergraduate students in the Department of Engineering.

Understand the importance of academic referencing and learn how to use different referencing styles in your work.

14:00
Cambridge Enterprise: Intellectual Property (Engineering RDC Division D) new Not bookable 14:00 - 15:30 Department of Engineering, Civil Engineering Building, Seminar Room (1-33)

« Description not available »

14:30
Oral Presentations (Engineering RDC Division B) new (2 of 5) Not bookable 14:30 - 16:00 Electrical Engineering, Seminar Room

« Description not available »

Tuesday 4 February

09:30
Planning your Personal Skills Development new [Places] 09:30 - 10:10 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

10:15
Planning your Personal Skills Development new [Full] 10:15 - 10:55 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

11:00
Planning your Personal Skills Development new [Full] 11:00 - 11:40 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

11:45
Planning your Personal Skills Development new [Places] 11:45 - 12:25 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

13:30
Planning your Personal Skills Development new [Places] 13:30 - 14:10 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

14:15
Planning your Personal Skills Development new [Full] 14:15 - 14:55 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

15:00
Managing your data (Engineering RDC Division C) Not bookable 15:00 - 16:00 Department of Engineering, Oatley Meeting Room 1 (Seminar Room)

An RDC session for 1st year PhD students (Division C), Department of Engineering.

Learn how and why to keep your information and data organised, stored and accessible by creating a Data Management Plan. The session will cover: What data are you using?, Creating vs reusing data, Storage, organisation and version control, Data safety and backing up, Sharing your data. Please bring a laptop or other web-enabled device with you to the session. Slides from the session will be made available on Moodle.

Planning your Personal Skills Development new [Full] 15:00 - 15:40 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.

15:45
Planning your Personal Skills Development new [Places] 15:45 - 16:25 Department of Engineering, James Dyson Building, Office Floor Meeting Room

A 40min discussion with Sue Jackson, to discover which researcher development activities would be best for you whilst at the University of Cambridge.